# SDR CHQA20131124438

- Difficulty date: November 25, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 25,011 hours, 22,493 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,116 hours, 20,827 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Flex Line
- Condition: Loose
- Location: Anti-Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB THEY RECEIVED A WING ANTI-ICE FAIL MESSAGE.  THE CREW RETURNED TO FIELD &  LANDED WITHOUT INCIDENT.  MX TIGHTENED THE AFT FLEX LINE ON THE NR 2 WING ANTI-ICE VLV.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
